# SDR 2005UALA01424

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 33,323 hours, 11,764 cycles
- Engine: Iae V2527A5
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NUMEROUS FAULT LIGHTS.  SYSTEM TESTS OF FLIGHT WARNING COMPUTERS, RADIO ALTIMETERS AND ENHANCED GROUND PROXIMITY WARNING COMPUTER. RADIO ALTIMETER ANTENNA CHECKED. ENHANCED GROUND PROXIMITY WARNING COMPUTER REPLACED. SYSTEM OPERATION NORMAL TO DATE. THE ENHANCED GROUND PROXIMITY WARNING COMPUTER WAS SHOP TESTED AND HAD TWO VOICE FAILURES. INTERNAL CABLES WERE RESEATED AND UNIT PASSED TEST.
